# SDR QXEA2025102400331

- Difficulty date: October 5, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 7,301 hours, 5,759 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: CDPL56115
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LINER ARROW FOR ESCAPE SLIDE PLACARD DAMAGED. REPLACED R2 DOOR LINER ARROW PLACARD IAW E175 AMM 20-10-09-400-801A STEP 11.
